MathSciNet Relay Station
MathSciNet bibliographic data
MR1987515 60D05
Evans, Dafydd; Jones, Antonia J.; Schmidt, Wolfgang M. Asymptotic moments of near-neighbour distance distributions. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 458 (2002), no. 2028, 2839–2849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement